# SDR ABXA010289

- Difficulty date: April 9, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 78,059 hours, 25,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 564644414
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL AT FS 975, LONGERON 28 RIGHT INTERCOSTAL WAS CRACKED AT FORWARD END.  FABRICATED INTERCOSTAL IAW DC-8 DWG 5646444.  ALODINED IAW DC-8 SRM 51-1-8.  PRIMED IAW DC-8 SRM 51-1-8.  INSTALLED IAW DC-8 SRM 51-1-20D.
